Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleTransformations of some Gauss hypergeometric functions
Author(s) Raimundas Vidūnas
TypeArticle in Journal
AbstractThis paper presents explicit algebraic transformations of some Gauss hypergeometric functions. Specifically, the transformations considered apply to hypergeometric solutions of hypergeometric differential equations with the local exponent differences 1 / k , 1 / &#8467; , 1 / m such that k , &#8467; , m are positive integers and 1 / k + 1 / &#8467; + 1 / m < 1 . All algebraic transformations of these Gauss hypergeometric functions are considered. We show that apart from classical transformations of degree 2, 3, 4, 6 there are several other transformations of degree 6, 8, 9, 10, 12, 18, 24. Besides, we present an algorithm to compute relevant Belyi functions explicitly.
KeywordsGauss hypergeometric function, Algebraic transformation, Belyi function
ISSN0377-0427
URL http://www.sciencedirect.com/science/article/pii/S0377042704004625
LanguageEnglish
JournalJournal of Computational and Applied Mathematics
Volume178
Number12
Pages473 - 487
Year2005
NoteProceedings of the Seventh International Symposium on Orthogonal Polynomials,Special Functions and Applications
Edition0
Translation No
Refereed No
Webmaster